Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child failed to memorize during exams, taking Zapiz, Clonil, no improvement. Remedy?

During his study(12th standard) my brother felt that he sometimes he failed to remember things but even after that always he has scored good marks. Now he has consulted doctor and doctor has asked him to take Zapiz .5 and Clonil 25. He is taking the same for the last 3 years but i found hardly any improvement on taken place. Can you please help me out what my brother should do??????
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi,he seems to be on a combination of anxiolytic and antidepressant.Does he have another problem other than memoryloss?He needs family support and confidence building measures and training.Peer pressure and parental pressure arebprobably contributory.It s unwise to continue unless the drugs are prescribed by a psychiatrist.All the best
Answered: Sat, 15 Sep 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi Dear thanks for your question,your brother has failed in examination and failed to remember things.Dear there is no proven drug which can increase memory,that too in young person ,though some medicine do claims so.,Advice your brother to concentrate more on studies rather than taking help of drugs.drugs are not going to help him .only his will power and concentration along with hard work will bring the result,however if your brother is having some psychiatric problems ,drug will help him, The drugs prescribed to your brother by doctor are used for obsessive compulsive disorder and for depression,i cannot tell from this history ,whether your brother is having such problems or not,Doctor must have examined him ,and only then he might have prescribed these medicine,Discuss with your doctor is his learning impairment is due to these diseases.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor